# SDR AALA201611269001

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 19,955 hours, 10,315 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 23,589 hours, 10,229 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B4P
- Part serial: 699411
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE SUFFERED A BIRD STRIKE. AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO SMF WITHOUT FURTHER INCIDENT. AIRCRAFT IS OUT OF SERVICE.  ON TAKE-OFF, AT 2,600 FEET, HIT FLOCK OF BIRDS. LEFT ENGINE HIGH VIBRATION AT 9.0. REMOVED AND REPLACED LEFT ENGINE.
